Gaviscon Liquid Antacid Extra Strength Cool Mint Flavor - 12 OZ

Gaviscon Liquid Antacid Extra Strength Cool Mint Flavor - 12 OZ

Gaviscon Liquid Antacid Extra Strength Cool Mint Flavor - 12 OZ

  • SKU: 851158062
  • UPC: 30088117312
  • Size: 12 OZ
  • Manufacturer: GLAXOSMITHKLINE CONSUMER

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Relieves: acid indigestion, heartburn, sour stomach, upset stomach associated with these symptoms. Fast acting relief. Helps keep acid down for hours.

Shake well. Take 2-4 teaspoonfuls four times a day or as directed by a doctor. Take after meals and at bedtime. Dispense product only by spoon or other measuring device. Store at up to 25 degrees C (77 degrees F), avoid freezing. Keep tightly closed.

Active Ingredients: Each 5 mL Teaspoonful: Aluminum Hydroxide 254 mg; Magnesium Carbonate 237.5 mg Inactive Ingredients: Benzyl Alcohol; Edetate Disodium; Flavor; Glycerin; Saccharin Sodium; Simethicone Emulsion; Sodium Alginate; Sorbitol Solution; Water; Xanthan Gum; Each Teaspoon (5 mL) Contains: Magnesium 80 mg; Sodium 14 mg

Do not use if you have kidney disease. Ask a doctor or pharmacist before use if you are: taking a prescription drug. Antacids may interact with certain prescription drugs; if you are on a sodium-restricted diet. When using this product: do not take more than 16 teaspoonfuls in 24 hours; do not use the maximum dosage for more than 2 weeks; laxative effect may occur. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.